Alert archive / Texas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 113, NWS Lubbock, TX

August 28, 2014Floyd County, Texas

NWS Lubbock, TX issued this severe thunderstorm warning at Aug 28, 2014, 3:37 PM CDT for Floyd County, Texas. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 28, 2014, 3:37 PM CDT (20:37 UTC)
Expired
Aug 28, 2014, 4:00 PM CDT
In force
23 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon
Hail
2.0 in
Wind
60.0 mph

County Floyd County, TX

The radar

The Lubbock radar (KLBB), 71 km from the middle of the area, began a volume at 20:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 8.6 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2014-08-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 677 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2014-08-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 99 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
677 J/kg
Mixed-layer CIN
-99 J/kg
Mixed-layer LCL
1429 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
99 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

982 
WUUS54 KLUB 282037
SVRLUB
TXC153-282100-
/O.NEW.KLUB.SV.W.0113.140828T2037Z-140828T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
337 PM CDT THU AUG 28 2014

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN FLOYD COUNTY IN NORTHWEST TEXAS...

* UNTIL 400 PM CDT

* AT 335 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LOCKNEY...
  AND MOVING NORTHEAST AT 15 MPH.

  HAZARD...HEN EGG SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
           WIND DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  SOUTH PLAINS AND CEDAR HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3416 10106 3401 10148 3416 10157 3417 10157
      3432 10132
TIME...MOT...LOC 2037Z 241DEG 14KT 3414 10142

HAIL...2.00IN
WIND...60MPH

$$

CWA
1 follow-up statement
341 
WWUS54 KLUB 282049
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
349 PM CDT THU AUG 28 2014

TXC153-282100-
/O.CON.KLUB.SV.W.0113.000000T0000Z-140828T2100Z/
FLOYD TX-
349 PM CDT THU AUG 28 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN FLOYD
COUNTY UNTIL 400 PM CDT...

AT 346 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LOCKNEY...AND
MOVING NORTHEAST AT 15 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
SOUTH PLAINS AND CEDAR HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3416 10107 3414 10111 3404 10140 3419 10150
      3419 10151 3418 10156 3431 10133 3431 10131
TIME...MOT...LOC 2049Z 241DEG 14KT 3416 10137

HAIL...1.50IN
WIND...60MPH

$$

CWA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 28, 3:31 PM CDT, 6 minutes earlier.

Area forecast discussion, Aug 28, 3:31 PM CDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
331 PM CDT THU AUG 28 2014

.SHORT TERM...
WV SHOWS A NICE COMMA SHAPED LOW CENTERED OVER THE CO/NM STATE LINE
MOVING EASTWARD AT A STEADY PACE. WHILE PRECIP WAS SLOW GO THIS AM
WITH THE EXCEPTION FOR CONTINUOUS SHALLOW CONVECTIVE ACTIVITY ALONG
THE ROLLING PLAINS...THINGS ARE STARTING TO RAMP UP ALONG AND JUST
AHEAD OF THE SURFACE FRONT WHICH IS CURRENTLY DRAPED ACROSS THE
NORTH CENTRAL SOUTH PLAINS AND THE SOUTHEASTERN TX PANHANDLE. THE
FRONT WILL CONTINUE TO SLOWLY PUSH EASTWARD THROUGH THE AFTERNOON
AND EVENING AS WILL CONVECTION THAT DEVELOPS ALONG THE FRONT. WHILE
WIDESPREAD SVR IS STILL NOT ANTICIPATED...SOME STORMS MAY PRODUCE
STRONG TO SEVERE WINDS AND HAIL. BULK SHEAR IS EXPECTED TO REACH UP
TO 35KTS...WHICH HAS POTENTIAL TO PRODUCE SVR STORMS...AND A JET MAX
JUST TO OUR NORTH WILL PROMOTE UPPER LEVEL DIVERGENCE WHICH WILL
MAKE FOR HAPPY STORMS. ONE CONCERN IS THE POTENTIAL FOR FLOODING AS PWATS
WELL OVER 1.5 INCHES AND APPROACHING 2 INCHES WILL MAKE FOR PRETTY
HEAVY RAINFALLS. STORM MOTIONS...AS IS OBSERVED CURRENTLY...WILL
FAVOR TRAINING STORMS. RAIN CHANCES WILL PERSIST THROUGH TOMORROW
EVENING WHILE DECLINING FROM WEST TO EAST AS THE TROF AXIS MOVES
EAST OF THE AREA. THE GREATEST CHANCES WILL EXIST OVER THE ROLLING
PLAINS AS WEAK UPSLOPE FLOW AS WELL AS UPPER LEVEL DIVERGENCE WILL
BE GREATEST IN THAT AREA.

OVERNIGHT LOWS WILL BE ON THE COOL SIDE FOR MANY AREAS WITH OUR
NORTHWESTERN ZONES SEEING LOWS IN THE UPPER 50S WHILE OUR EASTERN
ZONES WILL SEE LOWS AROUND 70. MOISTURE/CLOUD COVER AS WELL AS THE
FRONT BEING WEAK WILL HELP KEEP TEMPS FROM GOING LOWER. HIGHS
TOMORROW WILL BE IN THE UPPER 80S/LOW 90S FOR AREAS ON THE CAPROCK
AND THE MID 90S ACROSS THE ROLLING PLAINS.

&&

.LONG TERM...
THE UA TROUGH WAS PROGRESSING EAST ACROSS THE CENTRAL PLAINS LATE
THIS AFTN...AND WILL BE EXITING THE SAID REGION TOMORROW NIGHT
THUS HEADING TOWARDS THE GREAT LAKES REGION. AS A RESULT...LARGE
SCALE ASCENT WILL BE ON THE DECLINE AND SO WILL THE SPATIAL EXTENT
OF PRECIPITATION /BEST CHANCES OFF THE CAPROCK/. HOWEVER A COLD
FRONT PROGGED TO MOVE ACROSS THE FAR SRN TX PANHANDLE/NRN SOUTH
PLAINS TOMORROW WILL WASH OUT ACROSS THE REGION. THIS RESIDUAL
BOUNDARY COUPLED WITH ENDURING LOW LEVEL MOISTURE /PWATS RANGING
FROM 1.00-1.60 INCHES/...A NEARBY SFC TROUGH PROMOTING WEAK SFC
CONVERGENCE AND EMBEDDED IMPULSES COULD AID IN SPOTTY LINGERING
PRECIP SATURDAY AFTN/EVENING.

THE PRESSURE GRADIENT OF THE AFOREMENTIONED SFC TROUGH WILL TIGHTEN
A BIT SUNDAY AND CAUSE SLIGHTLY BREEZY S-SW SFC WINDS. LATE WEEKEND
INTO EARLY NEXT WEEK...A BROAD UA LOW IMPINGING ON THE PACIFIC
NW...WILL SHIFT EAST TO ACROSS THE NORTHERN PLAINS HENCE PROMOTING
ZONAL FLOW ALOFT ACROSS THE FA. MODEL SOLUTIONS SHOW A COLD FRONT
SLIDING SOUTH TO ACROSS THE TEXAS PANHANDLE TUESDAY WITH PRECIP
DEVELOPING ALONG IT...AND POSSIBLY NEAR THE NRN ZONES.
THEREAFTER...AN UA RIDGE ACROSS THE SERN CONUS WILL EXPAND ACROSS
THE SOUTHERN PLAINS LEADING TO DRIER CONDITIONS AND KEEPING STORMS
AT BAY ACROSS THE MOUNTAINOUS TERRAIN OF NEW MEXICO.

AS THE UA TROUGH EXITS THE REGION AND 500 MB HEIGHTS INCREASES...
TEMPERATURES WILL WARM FROM THE LOWER TO UPPER 90S ON SATURDAY TO
THE UPPER 90S TO POSSIBLY LOWER TRIPLE DIGIT READINGS /OFF THE
CAPROCK/ BY SUNDAY INTO EARLY NEXT WEEK. MID TO UPPER LEVEL
THICKNESS VALUES DECLINE JUST A BIT BY MID-WEEK...LEADING TO
SEASONAL NORMS.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        58  85  61  90  62 /  20  20  20  10  10
TULIA         61  88  64  92  65 /  40  30  20  10  10
PLAINVIEW     61  88  65  91  65 /  40  30  20  10  10
LEVELLAND     63  88  64  91  64 /  40  30  20  10  10
LUBBOCK       66  91  68  94  69 /  50  30  20  10  10
DENVER CITY   64  91  66  92  65 /  50  30  20  10  10
BROWNFIELD    64  91  66  93  66 /  50  30  20  10  10
CHILDRESS     69  93  72  95  72 /  50  30  30  10  10
SPUR          66  92  67  94  67 /  50  30  30  10  10
ASPERMONT     69  95  72  97  71 /  50  40  30  20  10

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

51/29
Hazardous weather outlook, Aug 28, 5:46 AM CDT, 9 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
546 AM CDT THU AUG 28 2014

TXZ021>044-291100-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
546 AM CDT THU AUG 28 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...TONIGHT

CONVECTIVE

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP
ACROSS THE SOUTH PLAINS AREA THIS AFTERNOON AND EVENING. SOME OF
THESE STORMS MAY BE STRONG...AND BRIEFLY SEVERE. LARGE HAIL AND
DAMAGING WIND GUSTS ARE THE MAIN THREATS. IN ADDITIONS...STORMS
WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL WHICH MAY RESULT IN
MINOR FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER ACTIVATION STATEMENT...

LIMITED SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING.

In the hours before

Special weather statement, Aug 28, 1:30 PM CDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
130 PM CDT THU AUG 28 2014

TXZ024-025-281900-
BRISCOE-HALL-
130 PM CDT THU AUG 28 2014

...SIGNIFICANT WEATHER ADVISORY FOR BRISCOE  AND HALL COUNTIES...

AT 126 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WEST CENTRAL HALL COUNTY...MOVING NORTHEAST
AT 10 MPH.

IN ADDITION...ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF MODERATE DOWNPOURS...ARE
POSSIBLE WITH THIS STORM.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

LAT...LON 3465 10062 3450 10093 3461 10101 3475 10089
      3475 10080
TIME...MOT...LOC 1830Z 225DEG 9KT 3461 10090
Special weather statement, Aug 28, 1:58 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
158 PM CDT THU AUG 28 2014

TXZ025-281930-
HALL-
158 PM CDT THU AUG 28 2014

...SIGNIFICANT WEATHER ADVISORY FOR HALL COUNTY...

AT 156 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WEST CENTRAL HALL COUNTY...MOVING NORTHEAST
AT 5 MPH.

IN ADDITION...NICKEL SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD
TO GROUND LIGHTNING...FREQUENT DOWNPOURS...ARE POSSIBLE WITH THIS
STORM.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

LAT...LON 3472 10058 3456 10077 3452 10093 3458 10095
      3472 10094 3476 10089 3475 10067
TIME...MOT...LOC 1858Z 234DEG 4KT 3461 10085
Special weather statement, Aug 28, 2:32 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
232 PM CDT THU AUG 28 2014

TXZ025-282000-
HALL-
232 PM CDT THU AUG 28 2014

...SIGNIFICANT WEATHER ADVISORY FOR HALL COUNTY...

AT 229 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CENTRAL HALL COUNTY...MOVING NORTHEAST AT 15
MPH.

IN ADDITION...NICKEL SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD
TO GROUND LIGHTNING...FREQUENT DOWNPOURS...ARE POSSIBLE WITH THIS
STORM.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

LAT...LON 3459 10053 3444 10076 3441 10094 3474 10095
      3476 10086 3475 10054
TIME...MOT...LOC 1932Z 238DEG 19KT 3462 10078
Special weather statement, Aug 28, 2:58 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
258 PM CDT THU AUG 28 2014

TXZ025-282045-
HALL-
258 PM CDT THU AUG 28 2014

...SIGNIFICANT WEATHER ADVISORY FOR HALL COUNTY...

AT 253 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WEST CENTRAL HALL COUNTY...MOVING NORTHEAST
AT 20 MPH.

IN ADDITION...NICKEL SIZE HAIL...WINDS UP TO 50 MPH...CONTINUOUS
CLOUD TO GROUND LIGHTNING...FREQUENT DOWNPOURS...ARE POSSIBLE WITH
THIS STORM.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

LAT...LON 3475 10061 3462 10045 3444 10083 3443 10094
      3467 10095 3475 10085
TIME...MOT...LOC 1957Z 236DEG 30KT 3459 10082
Special weather statement, Aug 28, 3:08 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
308 PM CDT THU AUG 28 2014

TXZ029-030-282045-
FLOYD-HALE-
308 PM CDT THU AUG 28 2014

...SIGNIFICANT WEATHER ADVISORY FOR HALE  AND FLOYD COUNTIES...

AT 304 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EAST CENTRAL HALE COUNTY...MOVING NORTHEAST
AT 15 MPH.

IN ADDITION...PENNY SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD
TO GROUND LIGHTNING...FREQUENT DOWNPOURS...ARE POSSIBLE WITH THIS
STORM.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

LAT...LON 3427 10151 3405 10136 3393 10179 3413 10179
TIME...MOT...LOC 2008Z 247DEG 12KT 3409 10161

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 28, 1:30 PM CDTSpecial Weather StatementLUBHall30 min
Aug 28, 1:58 PM CDTSpecial Weather StatementLUBHall32 min
Aug 28, 2:32 PM CDTSpecial Weather StatementLUBHall28 min
Aug 28, 2:58 PM CDTSpecial Weather StatementLUBHall47 min
Aug 28, 3:08 PM CDTSpecial Weather StatementLUBHale37 min
Aug 28, 3:25 PM CDTAreal Flood AdvisoryLUBHall95 min
Aug 28, 3:41 PM CDTSevere Thunderstorm WarningLUBHall49 min
Aug 28, 3:46 PM CDTSpecial Weather StatementLUBLubbock29 min
Aug 28, 4:00 PM CDTSpecial Weather StatementLUBLynn30 min
Aug 28, 4:03 PM CDTSpecial Weather StatementLUBFloyd27 min
Aug 28, 4:11 PM CDTSpecial Weather StatementLUBLubbock34 min
Aug 28, 4:29 PM CDTSpecial Weather StatementLUBHall46 min
Aug 28, 4:31 PM CDTSpecial Weather StatementLUBFloyd29 min
Aug 28, 4:44 PM CDTSpecial Weather StatementLUBLubbock31 min
Aug 28, 4:50 PM CDTSpecial Weather StatementLUBMotley10 min
Aug 28, 4:54 PM CDTSpecial Weather StatementLUBCrosby36 min
Aug 28, 4:56 PM CDTAreal Flood AdvisoryLUBChildress, Hall, Motley2 hr
Aug 28, 4:59 PM CDTSpecial Weather StatementLUBMotley16 min
Aug 28, 5:06 PM CDTAreal Flood AdvisoryLUBLubbock54 min
Aug 28, 5:10 PM CDTSevere Thunderstorm WarningLUBChildress35 min
Aug 28, 5:14 PM CDTSpecial Weather StatementLUBMotley16 min
Aug 28, 5:15 PM CDTSevere Thunderstorm WarningLUBLubbock22 min
Aug 28, 5:22 PM CDTSevere Thunderstorm WarningLUBCottle, Motley23 min
Aug 28, 6:04 PM CDTSevere Thunderstorm WarningLUBCottle41 min
Aug 28, 6:05 PM CDTSevere Thunderstorm WarningLUBDickens40 min
Aug 28, 6:33 PM CDTAreal Flood AdvisoryLUBCottle, King117 min
Aug 28, 6:38 PM CDTSevere Thunderstorm WarningLUBDickens, King25 min

Nearby

Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.